MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 80XLTCD
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during use, the 6 tracheostomy tube's pilot balloons did not indicated the amount of air in the cuff.When air was added to cuff, pilot balloon presents flat (as if there was no air in the cuff).There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant product: 80xltcd 8.0mm xlt trach cuff dist lot# 202210123x; 80xltcd 8.0mm xlt trach cuff dist lot# 202210123x; 80xltcd 8.0mm xlt trach cuff dist lot# 202210123x; 80xltcd 8.0mm xlt trach cuff dist lot# 202210123x; 80xltcd 8.0mm xlt trach cuff dist lot# 202210123x.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, 2 tracheostomy tube's pilot balloons did not indicated the amount of air in the cuff.When air was added to cuff, pilot balloon presents flat (as if there was no air in the cuff).Both tube were replaced from a patient.While the other 4 had similar issue observed on the same day during inspection.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI  3810
Manufacturer (Section G)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI   3810
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20912870
Report Number8020889-2024-00256
Device Sequence Number20982374
Product Code JOH
UDI-Device Identifier20884522028179
UDI-Public20884522028179
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80XLTCD
Device Catalogue Number80XLTCD
Device Lot Number202210123X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date12/19/2024
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11
Patient SexUnknown